# SDR CA970408004

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 1379007D463
- Condition: Cracked
- Location: Hydraulics
- Part time: 15,000 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED USE OF EMERGENCY LANDING GEAR EXTENSION SYSTEM FOR GEAR DOWN. INSPECTION FOUND CRACKED HYDRAULIC LINE BETWEEN WING ROOT AND ENGINE NACELLE ON LEFT HAND SIDE.
